# SDR ANCF20211013004

- Difficulty date: October 10, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N728AV
- Make and model: Airbus A320-214
- Aircraft serial: 6209
- Aircraft time: 17,323 hours, 12,413 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, O
- Precautionary procedure: C

## Discrepancy

10.OCT.2021=> PIREP WO 16487931: DURING TO LEFT EMERGENCY EXIT (AFT) WAS PRESENTED ON ECAM TAKE OFF WAS REJECTED.
PREVIOUS REPORTS INITIALLY CONSIDERED EXTERNAL EVENTS: 
08.OCT.2021=> FL 8550AV PIREP WO 16487907: L DOOR EXIT OPEN APPEAR ON ECAM DURING APPROACH, DUE TO THE COVER THAT FELL OFF, THEN THE INDICATION DISSAPPEAR.
07.OCT.2021=> FL 9461AV PIREP WO 16487901: DURING T/O  LEFT EMERGENCY EXIT DOOR APPEARED ON ECAM T/O WAS REJECTED (APPEARED OPEN).                     CORRRECTIVE ACTIONS /                                                                                                                        
10.OCT.2021 > IAW AMM 25-23-47-000-001-A/400-001-A THE COVER BRACKET WAS REPLACED AND SUBTASK 25-23-47-720-050-B TEST AMM 52-71-13-400-001- PROX SENSOR OFF THE DOOR WARNING SYSTEM HAS THE CORRECT TARGET WAS PERFORMED.
CORRECTIVE ACTIOS TO PREVIOUS REPORTS:
08.OCT (WO 16487907) > SENSOR MONITORING FAULT AT THE LH PASSENGER COMPARTMENT EMERGENCY EXIT WAS PERFORMED TO STEP 3.B. IN ACCORDANCE WITH TSM 52-21-00-810-801-A. FUNCTIONAL CHECK OF THE COVER FLAP WAS SATISFACTORY
07.OCT (WO 16487901) > IAW AMM 52-21-11-400-001-A THE COVER ON EMERGENCY DOOR LF  WAS INSTALLED CORRECTLY, TEST WAS SATISFACTORY.
